# SDR UIEA2023052300515

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69B018053
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LOWER WING TO BODY FAIRING LOWER PANEL RIB SUPPORT BRACKET CORROSION STA 920, WBL 0( 1) REMOVE DAMAGE BRACKET (2 EA) IAW SRM 51-40-02-0G-0 REV 54. 2) INSTALL NEW BRACKET (2 EA) IAW SRM 51-40-02-0G-0 REV 54, DWG 65B06704 SH2 REV F AND 65B04118 SH2 REV P. 3) JOB COMPLETE AND COND CHK NML. )
